# SDR 03FDEA00400

- Difficulty date: April 8, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Condition: Cracked
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 132  TAILCONE LT MAINT PLATFORM WEB IS CRACKED BETWEEN 2EA ACTUATOR   ROD/STIFFNERS/ SUPPORT ANGLES PARALLER TO MAINT PLATFORM AT NON-SKID AREA.    CLOSING ACTION ON 04/07/03. REMOVED CRACKED DOUBLER AND INTERCOSTAL IAW SRM   51-35-01. FABRICATED REPAIR DOUBLER IAW DC-10 SRM 53-52-01,53-00-01. FABRICATED NEW   INTERCOSTAL ON M.A.E. TRAVELER T2/325492. INSTALLED NEW REPAIR DOUBLER AND   INTERCOSTAL IAW DC-10 SRM 51-35-01.
